# SDR FDKA200701011

- Difficulty date: January 14, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 11,234 hours, 10,866 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152916
- Part serial: 1330
- Condition: Malfunctioned
- Location: Nr 2 Pack
- Part time: 3,069 hours, 3,169 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6123 ATL-PHF (1830 PHX LCL) CABIN AND COCKPIT WAS FILLING UP WITH SMOKE WHEN PACK 2 WAS RUNNING.  MX REMOVED AND REPLACED OVERTEMP SWITCH.
